# SDR IPXA2018073032112

- Difficulty date: July 26, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 23,760 hours, 15,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS ENTRY DOOR NOT LOCKING CLOSED EICAS MSG ON LANDING. ADJUSTED CREW ENTRY DOOR LATCH ROLLERS IAW MM 52-112-00-825-007. C/W CREW ENTRY DOOR WARNING SYS TEST IAW MM 52-71-00-736-053 OPS CKED GOOD.
